# SDR AALA201703229026

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 16,759 hours, 6,538 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV D MIRROR LIGHT BURNED. REPLACED MIRROR LIGHT LAV D IAW AMM 33-26-03, GOOD FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
